I've been prescribed penicillin by my dentist I've been taking
Patient :I've been prescribed penicillin by my dentist. I've been taking it for three days now. today I started feeling very lightheaded, I BP is normal. 115/75. I'm also breastfeeding, my son is five months old.
could this be related to antibiotics? should I stop taking them? my tooth feels good now
Thanks for your query.
Noted that you have been prescribed penicillin.
This is safe even for the breastfed baby, feeling light-headed may not be due to penicillin as such symptoms occur after the first dose only -
Well, once the doubt comes, please visit your Dentist or a Family physician to get another antibiotic and another medicine and see the response. Whichever way you have to complete the treatment to.
I hope this answer helps you and clears your Doubts.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.